As indicated by the diary BMJ Case Reports, side effects began close to a month after the man had begun a serious nutrient enhancement system.
Specialists have cautioned individuals not to take an excessive number of vitamin D enhancements following a man required eight days of medical clinic care since he went too far.
The moderately aged man had been encountering side effects including retching, queasiness and leg cramps for a long time when his primary care physician alluded him to medical clinic for therapy.
As indicated by the diary BMJ Case Reports, the side effects began close to a month after he began a serious nutrient enhancement system.
He additionally experienced tinnitus, dry mouth, weight reduction, expanded thirst and looseness of the bowels.
Specialists said the excess condition – called hypervitaminosis D – is expanding, however is as yet unprecedented.
The man’s everyday system had included in excess of 20 over-the-counter enhancements.
As a component of this, he was taking 50,000mg of vitamin D – the day to day necessity is 600mg.
Tests showed that his vitamin D levels were multiple times the expected level and his body had elevated degrees of magnesium and calcium. His kidneys were likewise not working as expected.
Intravenous liquids were utilized to flush out his framework and he was given medications to bring down exorbitant calcium levels in his blood.
Yet, two months after his emergency clinic release, the degrees of vitamin D in his body were as yet higher than required.